Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft hcwz

Posted by BradG on April 13, 2004, at 17:24:10

In reply to Re: withdrawal symptoms coming off zoloft rapunzel48, posted by hcwz on April 12, 2004, at 19:21:54

Last here on 1st April. Update: Have been on 33mg for a week now without too many adverse symptoms. (only tightness in chest - which is bearable) Have just received my box of Immunocal which I have taken the first of satchels (1/2 packet /twice daily) Will stay on this zoloft dose for another week before tapering again to 20mg. (Going slightly different taper to previous post) After that I will taper to 10mg for a week then hopefully be free of this. After reading many of the posts here, and the sadness that some of these drugs can bring, I am more determined to acheive this goal. I hope that my successful outcome may inspire others to be free also.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BradG thread:5582
URL: http://www.dr-bob.org/babble/20040412/msgs/336072.html